# SDR CALA9600653

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Cap
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT INTERMEDIATE FUSELAGE FRAME CAP CORRODED AT STA 1701.  THE AREA WAS REPAIRED IAW ECRA 5310-03265.
